MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ PACING TD CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

EDWARDS LIFESCIENCES PR SWAN-GANZ PACING TD CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number D205F7
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the results become available.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
It was reported that the d205f7 swan-ganz pacing td catheter was unable to pace from the beginning of use after catheter insertion.The issue was resolved by replacing the catheter.The kind of surgery/examination the catheter was used for or whether the patient had cardiac conduction defect was unable to be obtained.There were no patient complications reported.
 
Additional Manufacturer Narrative
Our product evaluation lab received one d205f7 catheter with attached monoject 1.5 cc limited volume syringe, 1 three-way stopcock, 2 din adaptors and non-ew contamination shield which located on the catheter body at 30 cm to 95.5 cm proximal from tip.The customer report of pacing issue was confirmed.Continuity testing found that there were intermittent conditions in the ventricular proximal and atrial distal circuits, when flexing the electrode area of the catheter.The rest of the circuits were continuous without short conditions.No visible damage or inconsistency was observed from catheter body, syringe, connectors and balloon.All through lumens were patent without any leakage or occlusion.No fault messages showed up on the lab hemosphere monitor when the catheter was connected.The thermistor was found to read 36.9 c when submerged into a 36.9 c water bath.Thermistor circuit was continuous and there were no open or intermittent conditions.The balloon inflated clear and concentric and remained inflated for 5 minutes without leakage.An engineering evaluation has been completed.The complaint for pacing difficulty was confirmed by objective evidence.However, based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing/design defect.In-depth investigation is not required since the failure is not confirmed to be associated to a manufacturing/design defect.A corrective action will not be taken at this time.As part of the manufacturing process, 100% of the units go through an electrode electrical inspection.This condition is not related to a labeling nonconformance.Pra escalation triggers are not met.

Brand Name
SWAN-GANZ PACING TD CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492507258
MDR Report Key19822878
Report Number2015691-2024-05629
Device Sequence Number8665653
Product Code LDF
UDI-Device Identifier00690103197334
UDI-Public(01)00690103197334(17)251217(11)231218(10)65458869
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2025
Device Model NumberD205F7
Device Lot Number65458869
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown